# SDR ASOA2014052210556

- Difficulty date: May 18, 2014
- Submitted: May 22, 2014
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 13,709 hours, 8,763 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SCRATCHES WERE FOUND AT PAX DOOR HINGE FUSELAGE SIDE AT LUGS 12 AND 14.  COMPLIED WITH EC/TC REO 670-53-21-582.  BLENDED SURFACE.  MAJOR REPAIR IAW GMM 5-3.
